# SDR SWAA100077

- Difficulty date: January 5, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 58,221 hours, 56,402 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516352
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND FRAME CRACKED AT BS 482, BETWEEN STR 20L TO STR 21L.  REPAIRED FRAME PER SRM.
